Page 2 of 2 FirstFirst 1 2
Results 11 to 12 of 12
  1. #11
    Mommy_Mea is offline Emerald level (3000+ posts)
    Join Date
    Jan 2009
    Posts
    3,393

    Default

    Quote Originally Posted by mackmama View Post
    I would ask your primary doc about Sjogrenís.
    I would recommend primary care doctor as well. I know I had red eye as a side effect of parathyroid issues, due to calcium build up or low phosphorus. Through my reading I saw that a lot of endocrine disorders can have red eye as a symptom/side effect.
    DS1 June 2009
    DS2 June 2011

  2. #12
    hwin708 is offline Platinum level (1000+ posts)
    Join Date
    May 2003
    Location
    .
    Posts
    1,265

    Default

    Dry eyes can be a syndrome, in and of itself. There are prescription drops for it - Xiidra.

    Also, my eyes have been INSANE for the past few months due to allergies. There is just something about the pollen this year that is killing me. So maybe consider allergy testing.

Page 2 of 2 FirstFirst 1 2

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •